MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CORAIL AMT COLLAR SIZE 18; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND 9616671 CORAIL AMT COLLAR SIZE 18; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92508
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The reason for revision was due to surgeon error in incorrectly positioning the stem through the femur.There are no x-rays and no other data will be provided by the revising surgeon.The revising surgeon does not require any follow up.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Based on the provided information the root cause is attributed to inadvertent use error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL AMT COLLAR SIZE 18
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key11377780
Report Number1818910-2021-03825
Device Sequence Number17087385
Product Code LZO
UDI-Device Identifier10603295168744
UDI-Public10603295168744
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number3L92508
Device Catalogue Number3L92508
Device Lot Number5344676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +1.5 GR; CORAIL AMT COLLAR SIZE 18; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR NEUT 28IDX60OD; PINN MULTIHOLE W/GRIPTION 60MM; ARTICUL/EZE BALL 28 +1.5 GR; CORAIL AMT COLLAR SIZE 18; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR NEUT 28IDX60OD; PINN MULTIHOLE W/GRIPTION 60MM
Outcome Attributed to Adverse Event Required Intervention;